0 lives impacted in the last 24 hrs Learn More
Their is heavy bleeding in my mentrual periods it's over 15 days and
It's my 4th tym causing heavybleeding
And I have used TXN tabs to stop on my 3rd tym and on 4th tym periods I have used TXN tabs but it doesn't work this tym What to do
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Thank you for writing!
It sounds like you may have fluid in your uterus. This may be what your doctor means by "water bubbles". This is a condition that can cause excessive bleeding which seems to be what's going on with you. Other symptoms include painful periods, diarrhea during periods, a painful feeling or heaviness in the lower abdomen or needing to go to the bathroom a lot.
Exercise and a very healthy, fresh diet can help as well as cutting out caffeine from your diet completely. However, your doctor should take scans of your uterus to see more - has this been done yet? If not, it should be.
The medication you mention - TXN - is unfamiliar to me. This is not something prescribed in the US or Europe as far as I know - are you living in Africa or Asia? You will need to ask your doctor more about this medication as we cannot say what it is for. Please let us know more when you can-September 19, 2018 - 1:22pm